# SDR IXXA0100006

- Difficulty date: February 21, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 81,091 hours, 31,726 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plate
- Part number: 6F83407
- Condition: Damaged
- Location: Lt Mlg
- Part time: 81,091 hours, 31,726 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM SJC TO TOL, AFTER THE LANDING GEAR WAS RETRACTED THE GEAR DOOR WARNING LIGHT REMAINED ILLUMINATED.  THE FLIGHT CREW CYCLED THE LANDING GEAR BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT CONTINUED TO TOL FOLLOWING COMPANY PROCEDURES.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED A DAMAGED GEAR DOOR SWITCH STRIKER ON THE LEFT MAIN GEAR DOOR.  MAINTENANCE REPLACED THE STRIKER AND PERFORMED A SUCCESFUL OPERATIONAL CHECK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
